Alert archive / Florida / Coastal Flood Statements in 2017
Coastal Flood Statement 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this coastal flood statement at Nov 11, 2017, 3:43 AM EST for Duval County, Flagler County, Nassau County, Florida. It took effect at Nov 11, 2017, 12:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2017, 3:43 AM EST (08:43 UTC)
- In effect from
- Nov 11, 2017, 12:00 PM EST
- Expired
- Nov 12, 2017, 12:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Jacksonville, FL
Counties Duval County, FL, Flagler County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 40 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023 WHUS42 KJAX 110843 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 343 AM EST SAT NOV 11 2017 FLZ033-038-124-125-121000- /O.NEW.KJAX.CF.S.0002.171111T1700Z-171112T1000Z/ /O.CON.KJAX.SU.Y.0010.171111T1200Z-171112T0900Z/ /O.CON.KJAX.RP.S.0020.000000T0000Z-171112T1000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL- 343 AM EST SAT NOV 11 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 AM EST SUNDAY... ...ELEVATED WATER LEVELS DURING THE HIGH TIDE CYCLE THIS AFTERNOON... * COASTAL FLOODING...WATER LEVELS APPROXIMATELY 1 TO 1.5 FEET ABOVE PREDICTED TIDES WILL APPROACH MINOR FLOODING LEVELS ALONG THE NORTHEAST FLORIDA COASTLINE AND ALONG THE ST JOHNS RIVER AND ITS TRIBUTARIES DURING THE HIGH TIDE CYCLE THIS AFTERNOON. * WAVES AND SURF...ROUGH SURF TODAY WITH BREAKER HEIGHTS OF 5 TO 8 FEET THROUGH TONIGHT. ELEVATED WATER LEVELS, MINOR BEACH EROSION AND STRONG CURRENTS ARE EXPECTED AS WELL. * TIMING...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT, ESPECIALLY DURING THE OUTGOING TIDE CYCLES. * IMPACTS...FREQUENT LIFE THREATENING RIP CURRENTS CAN BE EXPECTED IN THE SURF ZONE AT NORTHEAST FLORIDA BEACHES. ROUGH AND HIGH SURF WILL BE VERY HAZARDOUS FOR ANY SWIMMER. MINOR BEACH EROSION WILL ALSO OCCUR DURING THE NEXT TWO HIGH TIDE CYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE THREATENING. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS, JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA, PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ FLZ025-032-037-121000- /O.NEW.KJAX.CF.S.0002.171111T1700Z-171112T1000Z/ INLAND DUVAL-CLAY-PUTNAM- 343 AM EST SAT NOV 11 2017 ...ELEVATED WATER LEVELS ON THE ST JOHNS RIVER DURING THE HIGH TIDE CYCLE THIS AFTERNOON... * COASTAL FLOODING...HIGHER THAN NORMAL WATER LEVELS ARE EXPECTED ON THE ST JOHNS RIVER AND ITS TRIBUTARIES. * TIMING...DURING THE NEXT TWO HIGH TIDE CYCLES...THIS AFTERNOON AND AGAIN EARLY SUNDAY MORNING. * IMPACTS...WATER LEVELS WILL APPROACH MINOR FLOODING LEVELS. $$ JDS
2 follow-up statements
911 WHUS42 KJAX 111957 AAA CFWJAX COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 257 PM EST SAT NOV 11 2017 FLZ033-038-124-125-121400- /O.EXT.KJAX.RP.S.0020.000000T0000Z-171113T0200Z/ /O.CON.KJAX.SU.Y.0010.000000T0000Z-171112T0900Z/ /O.CON.KJAX.CF.S.0002.000000T0000Z-171112T1000Z/ ST. JOHNS-FLAGLER-COASTAL NASSAU-COASTAL DUVAL- 257 PM EST SAT NOV 11 2017 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... ...ELEVATED WATER LEVELS DURING THE HIGH TIDE CYCLE THIS AFTERNOON... * COASTAL FLOODING...WATER LEVELS APPROXIMATELY 1 TO 1.5 FEET ABOVE PREDICTED TIDES WILL APPROACH MINOR FLOODING LEVELS ALONG THE NORTHEAST FLORIDA COASTLINE AND ALONG THE ST JOHNS RIVER AND ITS TRIBUTARIES DURING THE HIGH TIDE CYCLE THIS AFTERNOON AND LATE TONIGHT. * WAVES AND SURF...ROUGH SURF WITH BREAKER HEIGHTS OF 5 TO 8 FEET THROUGH TONIGHT. ELEVATED WATER LEVELS, MINOR BEACH EROSION AND STRONG CURRENTS ARE EXPECTED AS WELL. * TIMING...HIGH RIP CURRENT RISK THROUGH SUNDAY ESPECIALLY DURING THE OUTGOING TIDE CYCLES. * IMPACTS...FREQUENT LIFE THREATENING RIP CURRENTS CAN BE EXPECTED IN THE SURF ZONE AT NORTHEAST FLORIDA BEACHES. ROUGH AND HIGH SURF WILL BE VERY HAZARDOUS FOR ANY SWIMMER. MINOR BEACH EROSION WILL ALSO OCCUR DURING THE HIGH TIDE CYCLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE THREATENING. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS, JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA, PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ FLZ025-032-037-121000- /O.CON.KJAX.CF.S.0002.000000T0000Z-171112T1000Z/ INLAND DUVAL-CLAY-PUTNAM- 257 PM EST SAT NOV 11 2017 ...ELEVATED WATER LEVELS ON THE ST JOHNS RIVER DURING THE HIGH TIDE CYCLE... * COASTAL FLOODING...HIGHER THAN NORMAL WATER LEVELS ARE EXPECTED ON THE ST JOHNS RIVER AND ITS TRIBUTARIES. * TIMING...DURING THE HIGH TIDE CYCLES LATE THIS AFTERNOON TO THIS EVENING AND AGAIN EARLY SUNDAY MORNING. * IMPACTS...WATER LEVELS WILL APPROACH MINOR FLOODING LEVELS. $$
692 WHUS42 KJAX 120842 CFWJAX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 342 AM EST SUN NOV 12 2017 FLZ124-125-130200- /O.CAN.KJAX.SU.Y.0010.000000T0000Z-171112T0900Z/ /O.CAN.KJAX.CF.S.0002.000000T0000Z-171112T1000Z/ /O.CON.KJAX.RP.S.0020.000000T0000Z-171113T0200Z/ COASTAL NASSAU-COASTAL DUVAL- 342 AM EST SUN NOV 12 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... * TIMING...HIGH RIP CURRENT RISK TODAY ESPECIALLY DURING THE OUTGOING TIDE CYCLES. * IMPACTS...FREQUENT LIFE THREATENING RIP CURRENTS CAN BE EXPECTED IN THE SURF ZONE AT NORTHEAST FLORIDA BEACHES. ROUGH SURF WILL BE VERY HAZARDOUS FOR ANY SWIMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE THREATENING. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS, JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. && $$ FLZ033-038-130200- /O.CAN.KJAX.SU.Y.0010.000000T0000Z-171112T0900Z/ /O.EXT.KJAX.CF.S.0002.000000T0000Z-171112T1700Z/ /O.CON.KJAX.RP.S.0020.000000T0000Z-171113T0200Z/ ST. JOHNS-FLAGLER- 342 AM EST SUN NOV 12 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... ...ELEVATED WATER LEVELS ON THE ST JOHNS RIVER DURING THE HIGH TIDE CYCLE THIS MORNING... * COASTAL FLOODING...HIGHER THAN NORMAL WATER LEVELS ARE EXPECTED ON THE ST JOHNS RIVER AND ITS TRIBUTARIES DURING THE HIGH TIDE CYCLE THIS MORNING. * TIMING...HIGH RIP CURRENT RISK TODAY ESPECIALLY DURING THE OUTGOING TIDE CYCLES. * IMPACTS...FREQUENT LIFE THREATENING RIP CURRENTS CAN BE EXPECTED IN THE SURF ZONE AT NORTHEAST FLORIDA BEACHES. ROUGH SURF WILL BE VERY HAZARDOUS FOR ANY SWIMMER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS WILL BE LIFE THREATENING. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS, JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT REMAIN CALM. DON'T FIGHT THE CURRENT. SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. IF TIRED, FLOAT OR TREAD WATER UNTIL OUT OF THE RIP CURRENT. && $$ FLZ025-032-120945- /O.CAN.KJAX.CF.S.0002.000000T0000Z-171112T1000Z/ INLAND DUVAL-CLAY- 342 AM EST SUN NOV 12 2017 ...WATER LEVELS ALONG THE ST JOHNS RIVER WILL CONTINUE TO SUBSIDE... $$ FLZ037-121700- /O.EXT.KJAX.CF.S.0002.000000T0000Z-171112T1700Z/ PUTNAM- 342 AM EST SUN NOV 12 2017 ...ELEVATED WATER LEVELS ON THE ST JOHNS RIVER DURING THE HIGH TIDE CYCLE THIS MORNING... * COASTAL FLOODING...HIGHER THAN NORMAL WATER LEVELS ARE EXPECTED ON THE ST JOHNS RIVER AND ITS TRIBUTARIES. * TIMING...DURING THE HIGH TIDE CYCLE THIS MORNING. * IMPACTS...WATER LEVELS WILL APPROACH MINOR FLOODING LEVELS. $$ SHULER
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this coastal flood statement went out at Nov 11, 3:11 AM EST, 32 minutes earlier.
Area forecast discussion, Nov 11, 3:11 AM EST, 32 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
311 AM EST Sat Nov 11 2017
...WINDY AND WET AT THE BEACHES TODAY...
...HIGH SURF ADVISORY NORTHEAST FLORIDA BEACHES TODAY...
...ELEVATED WATER LEVELS DURING THE AFTERNOON HIGH TIDE CYCLE...
.NEAR TERM /Today and Tonight/...
Strong high pressure will wedge down the eastern seaboard today
and send a surge of northeast winds into our area. Windy
conditions will prevail along the coast, especially at the
beaches where northeast winds will increase to 20 to 25 mph with
gusts up to around 35 mph, just below wind advisory criteria.
Veering winds with height along with a developing coastal trough
and significant increase in low level coastal convergence will
support a steady stream of stratocumulus clouds and scattered
showers moving onshore. Most of the shower activity today will
focus primarily into the northeast Florida coast.
Very dry air aloft will prevent rain showers from becoming heavy,
so most of the showers will produce light to moderate rain with
perhaps a localized brief heavy shower possible. Rainfall amounts
near the coast will range from less than an inch to perhaps as
high as a half an inch or so through tonight in localized
locations where showers train across the same areas. Most areas
across southeast Georgia and along the I-75 corridor of northeast
Florida will remain primarily dry.
The first coastal trough is expected to move inland and weaken
later today so we should see a lull in showers late this afternoon
into this evening. A second and stronger coastal trough will
develop tonight, so the threat of scattered showers will continue
along the coast tonight as low level moisture increases even
further.
There will be a wide range in temperatures from north to south
across our area today and tonight. The coolest temps today will be
along and north of the I-10 corridor where max temps will average
about 8 to 10 degrees below average. Cloudy skies tonight will
result in milder temps along the coast and across northeast
Florida with above normal temps. It will be cooler across
southeast Georgia where near normal min temps will prevail.
.SHORT TERM...Sunday & Monday...
Breezy onshore flow continues Sunday with a coastal trough
offshore of the local Atlantic coast and a high pressure wedge
axis extending across GA from the ridge center across NC/VA. Aloft
a mid level ridge will build east across the south-central FL
peninsula Sunday, then shift farther east late Sun in advance of a
short wave trough which will pass over the local area Sunday night
and early Monday. This pattern will continue to focus the best
chance of rainfall along the local Atlantic coast, however with
passing mid level trough axis, there will be a low chance of
inland showers through Monday morning, then drier conditions
Monday afternoon as the upper trough passes downstream and drier
and cooler WNW flow funnels over the local area aloft. Low level
ENE winds will be breezy along the local coast, then winds back
more northerly Sunday night into Monday as a strong 1030 mb
surface ridge builds NW of the region.
Opted to continue to trend toward the drier rainfall chances this
period advertised by both GFS20 and ECMWF verses the much wetter
NAM12 based on poor NAM12 initialization with early morning
rainfall near MIA (00Z NAM12 QPF too high) and also given synoptic
pattern ridging over FL which will limit deep convective growth
and thus efficient rainfall production for much of Sunday.
Temperatures moderate a couple degrees but will trend below climo
across SE GA with highs still only in the 60s, while farther
south, above near to slightly about temperatures are expected
across parts of NE FL toward the I-75 corridor. Low temperatures
will range near to above normal Sunday night, then cool to near to
slightly below normal Monday night.
.LONG TERM...Tuesday through Friday...
Drier conditions as surface high pressure over New England Tuesday
settles southward over the Carolinas and GA through Thursday. Best
rain chances will focus along the NE FL coast, from JAX southward
toward Flagler Beach where coastal trough offshore of central
Florida will focus best low level convergence and moisture, while
northward across GA subsidence will increase and limit convective
growth. Windy conditions will continue along the coast Tuesday,
then as the ridge center settles farther south over the region,
onshore flow will continue, however magnitudes will decrease to 10
mph or less by Thursday. The surface ridge edges ENE of the
region into Friday as a cold front begins to approach the MS River
Valley from the west, with a continuation of mostly dry
conditions across the local forecast area as subsidence holds.
Temperatures will trend below climo Tue trailing the passage of a
mid/upper level trough and cooler and drier WNW flow aloft. Highs
will range from the upper 60s coast, to low 70s toward the FL I-75
corridor under windy onshore flow. Drier air will advect across
the area from the north through the day, with clearing skies
inland in the afternoon with partly to mostly cloudy skies
continuation along the NE FL coast. Coolest night will be Tue
night with lows in the 40s inland to 50s coast. Temperatures
moderate gradually through the end of the week with above climo
temperatures by Fri as winds veer southerly ahead of approaching
front with highs in the mid/upper 70s and lows in the 50s/60s Fri
night.
&&
.AVIATION...
VFR conditions early this morning will quickly transition to MVFR
conditions along the coast after sunrise as an overcast deck of
stratocumulus clouds move inland off the Atlantic. Windy
conditions will develop at the TAF sites near the coast Today.
Scattered light to moderate rain showers will occasionally move
across the terminals and briefly produce MVFR visibilities through
tonight. MVFR conditions expected to prevail at all TAF sites
through at least the next 24 hours.
&&
.MARINE...
Strengthening pressure gradient this morning will result in
northeast winds becoming 20-25 kt with occasional gusts to gale
force. This will continue through this evening. Winds will begin
to subside late tonight with seas gradually subsiding through
early next week. Northeast winds will increase to low end SCA
levels Monday afternoon and Tuesday behind a cold front.
Winds/seas will subside on Wednesday as high pressure slides
southward.
Rip Currents: High risk of rip currents and rough surf at all
area beaches today.
&&
.Coastal Impacts...
High Surf advisory in effect for all northeast Florida beaches
through Sunday morning. Breaker heights of 5 to 8 feet are
expected today and tonight, with the largest waves expected south
of St Augustine this afternoon during the high tide cycle.
Elevated water levels and large breaking surf will cause some
minor beach erosion during the next 2 high tide cycles, this
afternoon and again after midnight tonight. Water levels will
approach minor flood levels along the northeast Florida coastline
and along the St Johns River basin and its tributaries during the
afternoon high tide cycle today. A coastal flood statement has
been issued to account for this.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 63 50 65 52 / 0 10 10 20
SSI 64 58 67 59 / 20 30 30 30
JAX 67 60 73 60 / 40 30 30 20
SGJ 70 68 74 64 / 40 30 30 30
GNV 73 60 76 58 / 20 20 20 10
OCF 76 62 79 60 / 40 10 20 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for Coastal Duval-
Coastal Nassau-Flagler-St. Johns.
High Surf Advisory from 7 AM this morning to 4 AM EST Sunday for
Coastal Duval-Coastal Nassau-Flagler-St. Johns.
GA...None.
AM...Small Craft Advisory until 9 PM EST Sunday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 9 AM EST Sunday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Shuler/Shashy/Hazardous weather outlook, Nov 10, 9:46 PM EST, 5 hours 57 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jacksonville FL 946 PM EST Fri Nov 10 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-111115- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 301 AM EST Fri Nov 10 2017 ...SMALL CRAFT ADVISORIES IN EFFECT THROUGH SUNDAY... ...MODERATE TO HIGH RISK OF RIP CURRENTS INTO THE WEEKEND... ...HIGH SURF ADVISORY AT NORTHEAST FLORIDA BEACHES... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...Tonight... Small craft advisories are in effect for strengthening northeast winds and building seas. Moderate risk of rip currents at southeast Georgia beaches. High risk of rip currents at northeast Florida beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... High surf and windy conditions are expected along the coast of northeast Florida on Saturday. Breaker heights of 5 to 8 feet are expected. A high surf advisory will likely be needed. Beach erosion and minor coastal flooding will be possible during times of high tide along portions of the northeast Florida coastline. Frequent life threatening rip currents are expected at all area beaches on Saturday. Small craft advisory conditions will peak on Saturday with occasional gusts to gale force expected. Conditions will gradually improve Saturday night through Sunday. Higher seas however will linger through early next week over the offshore waters. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax.
Nearby
Coastal Flood Statements in Florida, 2017Every coastal flood statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.